Two orderings of the class of all countable models of peano arithmetic

  • Petr Hájek
  • Pavel Pudlák
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 834)


Free Variable Initial Segment Countable Model Completeness Theorem Peano Arithmetic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. Friedman, Countable models of set theories, in Proc. Cambridge Summer School in Logic, Matthias and Rogers eds., Lecture Notes in Mathematics vol. 337, p. 539–573.Google Scholar
  2. [2]
    D. Guaspari, Partially conservative extensions of arithmetic, Transactions of the AMS.Google Scholar
  3. [3]
    L.A.S. Kirby, Initial segments of models of arithmetic, thesis, Manchester Univ. 1977.Google Scholar
  4. [4]
    L.A.S. Kirby, and J.B. Paris, Initial segments of models of Peano’s axioms.Google Scholar
  5. [5]
    R. Murawski: thesis, Warsaw University 1978.Google Scholar
  6. [6]
    C. Smoryński, Recursively Saturated Nonstandard Models of Arithmetic.Google Scholar
  7. [7]
    K. McAloon, Diagonal methods and strong cuts in models of arithmetic, in Logic Colloquium 77, eds. A. Macintyre, L. Pacholski, J. Paris, p. 171–182.Google Scholar
  8. [8]
    L. Kirby, K. McAloon, R. Murawski: Indicators, recursive saturation and expandability, Fund. Math. (to appear).Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Petr Hájek
    • 1
  • Pavel Pudlák
    • 1
  1. 1.Mathematical Institute of the CzechoslovakAcademy of SciencesPragueCzechoslovakia

Personalised recommendations